Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Pain in upper stomach, hurts on breathing. Reason?

Hi, I have this pain in my upper stomach like I've just done 1000 situps and it hurts to breath. It started yesterday on my lower leftside after breakfast and hurt all daylong. In the early evening yesterday it had moved its way to the top of my stomach and it has hurt all night and all day today just like I've done to many sit ups. I don't do sit ups. I don't have much of an appetite but what scares me the most is I can't breath because it hurts. What is wrong? I have never felt like this or been in such pain.
Wed, 6 Nov 2013
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Welcome to HCM.
Pain in upper stomach and increases with breathing indicates muscular pain.
Pain is usually due to after exercise (sit ups) in your case occurs due to overuse of muscles.
Don't do over exercise at a time,gradually increase the grade of exercise.
Warm up exercise is always advisable.
Start nsaid with muscle relaxant under guidance of family physician.
Local application of nsaid gel will be helpful.

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my upper stomach has been hurting for 4 days. it s not very painful though. but yesterday my whole stomach started to hurt badly and I had 2 times...

Recent questions on  Stomach cancer

doctor1 MD

My baby boy is 2.5 yrs now and weighs 12kgs. for last 4 days he has been suffering from acute stomach pain and after every meal he is passing stool...

doctor1 MD

Ive been taking betahistine dihydrochloride 16mg x 3 for just two days, and started to experience gastric problems, starting with nausea,...

doctor1 MD

bad pain in left lower hip / groin area I have had flu symptoms for a while but have developed a very bad pain in my left side just inside the...

doctor1 MD

I took 15 aleves 6 days ago. Now my stomach and lower right side under my ribs is throbbing and hurts a lot. What do I do? That is the only pain I...

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about...

doctor1 MD

Hi doctor, I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I...